# SDR SWAA2020090914120

- Difficulty date: September 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1361
- Condition: Cracked
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 325.38 FRAME WEB AT STR 23L.  FABRICATED BS 325.28 FRAME WEB TRIM 707 ST 6 NR 0.040' CLAD LOT NR 1425360-1 TREATED IAW DWG NR 141A1361.  OK TO PRIME 88340C 03SEP20 INSP 316 RII 03SEP20.  PRIMED BS 325.28 FRAME WEB, IAW DWG NR 141A1361.  OK TO INSTALL 88340C 03SEP20 INSP 316 03SEP20.  INSTALLED BS 325.38 FRAME WEB, IAW SRM 51-40-02 AND IAW DWG # 141A1360.
